Groups of prime power order with derived subgroup of prime order. / Blackburn, S.R.

In: Journal of Algebra, Vol. 219, 1999, p. 625-657.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Groups of prime power order with derived subgroup of prime order. / Blackburn, S.R.

In: Journal of Algebra, Vol. 219, 1999, p. 625-657.

Research output: Contribution to journalArticlepeer-review

Harvard

Blackburn, SR 1999, 'Groups of prime power order with derived subgroup of prime order', Journal of Algebra, vol. 219, pp. 625-657.

APA

Vancouver

Author

Blackburn, S.R. / Groups of prime power order with derived subgroup of prime order. In: Journal of Algebra. 1999 ; Vol. 219. pp. 625-657.

BibTeX

@article{eb028010eccc47ae8ea733f5e58d3868,
title = "Groups of prime power order with derived subgroup of prime order",
author = "S.R. Blackburn",
year = "1999",
language = "English",
volume = "219",
pages = "625--657",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",

}

RIS

TY - JOUR

T1 - Groups of prime power order with derived subgroup of prime order

AU - Blackburn, S.R.

PY - 1999

Y1 - 1999

M3 - Article

VL - 219

SP - 625

EP - 657

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

ER -